# SDR CALA2023053101700

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N2341U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63721
- Aircraft time: 25,349 hours, 2,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Part serial: 174274
- Condition: Failed
- Location: M33302/L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 - DR L3 M33302 EMER LIGHT BATTERY TEST FAIL TRANSFER REFER NON-ROUTINE WO.1821511 AND ORIGINATED BY EMP V898181 DR L3 M33302 EMER LIGHT BATTERY REPLACED AND TESTED NORMAL AS PER AMM 33-51-06 WORK ACCOMPLISHED BY MECH V898181 AND INSPECTED BY V896958
